# SDR 2011F00120

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Cessna 750
- Aircraft serial: 750125
- Aircraft time: 6,042 hours, 4,539 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 67123871
- Condition: Out Of Adjust
- Location: Cargo Bay
- Part time: 6,048 hours, 6,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF BAGGAGE COMPARTMENT PRESSURE RESULTING CHANGE IN CABIN PRESSURE. PILOTS DONNED OXYGEN MASK.  NORMAL DECENT TO LOWER ALTITUDE. COMPLIED WITH ABNORMAL CHECKLIST. ISOLATED BAGGAGE COMPARTMENT. CONTINUED FLIGHT TO DESTINATION. LANDED WITHOUT INCIDENT.  CHECKED AND FOUND BAGGAGE DOOR NOT CLOSING FLUSH.  ADJUSTED BOTTOM AND SIDE DOOR LOCKING MECHANISM.  ACCOMPLISHED DOOR LOCKING PLATE ADJUSTMENT/TEST.  LUBRICATED DOOR LOCKING PINS. WORK DONE IAW AMM 52-30-0. VISUALLY INSPECTED SEAL.  NO DEFECTS NOTED.  GAINED ACCESS TO DOOR SEAL VALVE AND MOISTURE COLLECTOR. NO LEAKS NOTED ACCOMPLISHED DOOR SEAL INFLATION CHECK.  NO DEFECTS NOTED.  WORK DONE IAW AMM 52-30-04.  PERFORMED PRESSURIZATION TEST FOR AFT BAGGAGE COMPARTMENT DOOR WITH NO DEFECTS NOTED AT THIS TIME.  WORK DONE IAW AMM 21-51-00.
